# SDR AALA202011129001

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,683 hours, 24,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN CABIN INTERCOMMUNICATION DATA SYSTEM PANEL RED CAUTION LIGHT ON, LIGHT EXTINGUISHED WHEN PUSHED.  SERVICED PASSENGER DOOR L3 ASSIST BOTTLE, PER AMM 52-22-00-301.
